Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

18 articles for “Differential operator”

Set a search alert
Research ArticleOpen accessPhrase in the titleOn Applications of Differential Subordination and Differential OperatorM. Darus, R. W. IbrahimProblem statement: The object of this study is to obtain certain differential subordinations. Approach: Here we use known generalized differential operator given by Darus and Ibrahim and well known lemmas given by Miller and Mocanu. Results: We will pose several results on subordination theorems. Conclusion: Many other results can be obtained by using the operator defined. …Journal of Mathematics and Statistics, Vol. 8, Issue 1 · 1 Mar 2012 · 7,002 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleGeneralization of Differential OperatorMaslina Darus, Rabha W. IbrahimThe main objective of this study was to generalize a differential operator. The generalized differential operator reduced to many known operators studied by various authors. New classes containing this generalized operator were studied and characterization of these classes was obtained. Further, subordination and superordination results involving this operator were studied and obtained the sandwich theorem. …Journal of Mathematics and Statistics, Vol. 4, Issue 3 · 30 Sep 2008 · 6,945 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleLOCAL FRACTIONAL VARIATIONAL ITERATION METHOD FOR SOLVING VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS WITHIN LOCAL FRACTIONAL OPERATORSAmmar Ali NeamahThe paper uses the Local fractional variational Iteration Method for solving the second kind Volterra integro-differential equations within the local fractional integral operators. The analytical solutions within the non-differential terms are discussed. Some illustrative examples will be discussed. The obtained results show the simplicity and efficiency of the present technique with application to the problems for the integral equations. …Journal of Mathematics and Statistics, Vol. 10, Issue 3 · 9 Oct 2014 · 6,511 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleExistence Results for a Class of Nonlinear Hadamard Fractional with p-Laplacian Operator Differential EquationsSamah HorrigueIn this study, we are concerned with the existence and uniqueness of solution for some nonlinear Hadamard fractional differential equations. Our results are based on different classical fixed point theorems. Some useful examples are presented in order to illustrate the validity of our main results. …Journal of Mathematics and Statistics, Vol. 17, Issue 1 · 2 Oct 2021 · 6,886 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSome Contributions to the Theory of Abstract Degenerate Volterra Integro-Differential EquationsMarko KostićIn this study, we contribute to the existing theory of abstract degenerate Volterra integro-differential equations in sequentially complete locally convex spaces. We investigate a class of abstract degenerate Volterra inclusions by using the multivalued linear operator approach, as well as a class of abstract degenerate multi-term fractional differential equations with Caputo derivatives by using the pure Laplace transform techniques. …Journal of Mathematics and Statistics, Vol. 12, Issue 2 · 17 Jun 2016 · 7,406 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the Discretized Algorithm for Optimal Problems Constrained by Differential Equation with Real CoefficientsO. OlotuA discretized scheme, Discretized Continuous Algorithm (DCA), for solving constrained quadratic optimal control problems was developed to ease the computational cumbersomeness inherent in some existing algorithms, particularly, the Function Space A lgorithm (FSA) by replacing the integral by a series of summation. In order to accomplish this numerical scheme, we resort to a finite approximation of it by discretizing its … …Journal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,851 accessesView PDFCite
Research ArticleOpen accessIn the keywordsThe Regularity of the Solutions to the Cauchy Problem for the Quasilinear Second-Order Parabolic Partial Differential EquationsMykola YaremenkoThis article is dedicated to expanding our comprehension of the regularity of the solutions to the Cauchy problem for the quasilinear second-order parabolic partial differential equations under fair general conditions on the nonlinear perturbations. In this paper have been obtained that the sequence of the weak solutions uz ∈ V1,02, z = 1,2,..... to the Cauchy problems for the Equations … …Journal of Mathematics and Statistics, Vol. 16, Issue 1 · 2 Jun 2020 · 7,282 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn a Univalent Class Involving Differential Subordinations with ApplicationsR. W. Ibrahim, M. DarusProblem statement: By means of the Hadamard product (or convolution), new class of analytic functions was formed. This class was motivated by many authors. Approach: By using the concept of the subordination and superordination, we define certain differential inequalities and first order differential subordinations. Results: As their applications, we obtain some sufficient conditions for univalence which generalize and refine some … …Journal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,532 accessesView PDFCite
Research ArticleOpen accessIn the keywordsRegionalization Method for Nonlinear Differential Equation Systems In a Cartesian PlanBelaib LekhmissiWe propose a regionalization technique for analyzing nonlinear differential equation systems where coefficients are standard and nonzero. The present work starts with the study of a natural object which was the magic squares providing us with a new way to partition the plan in regions. …Journal of Mathematics and Statistics, Vol. 2, Issue 4 · 31 Dec 2006 · 6,069 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Solution to Some Hypersingular Integral EquationsAlexander G. RammGel’fand, I. M., & Shilov, G. E. (1964). Generalized Functions. Volume I: Properties and Operations (1st ed., Vol. 1). Academic Press. Hörmander, L. (1998). The Analysis of Linear Partial Differential Operators I (1st ed.). Springer Berlin, Heidelberg. https://doi.org/10.1007/978-3-642-96750-4 Ramm, A. G. (2022). The Navier-Stokes Problem (2nd ed.). Springer Nature. Ramm, A. G. (2023). Analysis of the Navier-Stokes problem (2nd ed.). … …Journal of Mathematics and Statistics, Vol. 20, Issue 1 · 25 May 2024 · 5,683 accessesView PDFCite